# SDR 2008UALA00608

- Difficulty date: February 1, 2008
- Submitted: February 12, 2008
- Operation: Air carrier
- Aircraft: N409UA
- Make and model: Airbus A320-232
- Aircraft serial: 462
- Aircraft time: 48,117 hours, 17,245 cycles
- Engine: Iae V2527A5
- System (JASC): 2700 · Flight Control System
- Part: Computer
- Part number: 3945128102
- Condition: Faulty
- Location: Elac 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ELAC 2 FAULT DISPLAYED ON UPPER ECAM SCREEN.  ELAC 2 FAILURE, CIRCUIT BOARD FAILURE.  BOTH ELAC 1 AND ELAC 2 WERE REPLACED ON THE A/C FOR PRECAUTION.  ALL SYSTEM TEST ACCOMPLISHED AND NO FAULTS NOTED.  THE ELAC UNIT WAS SENT TO THALES AND SEVERAL COMPONENTS (INTERNAL) WERE REPLACED, MN61, MN13, ,M73, MN173, MN71, MN121 ONBOARD MDG.
